# SDR REXA2022070100439

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Part number: CN6242060209
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL COAMING GOUGED REMOVED AND REPLACED R/H TRANSCOWL COAMING P/N CN624-2060-209 IAW BOMBARDIER REO 670-54-21-1207 REV A DATED 2015-08-27
